# SDR VNAA2017080511101

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 31,225 hours, 31,191 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 729
- Condition: Faulty
- Location: Flap Position
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE CREW RECEIVED A FLAPS FAIL MESSAGE AT 20 DEGREES. AN EMERGENCY WAS DECLARED AND WAS MET BY EMERGENCY EQUIPMENT ON LANDING BUT THEY WERE NOT NEEDED. THE AIRCRAFT TAXIED TO THE GATE ON THEIR OWN POWER. MAINTENANCE TROUBLESHOT AND REPLACED THE FLAP POSITION LEVER.
